Loading...
Loading...

Go to the content (press return)

Stability of spatial solitary waves in quadratic media

Author
Torner, L.; Mihalache, D.; Mazilu, D.; Amhmediev, N.
Type of activity
Journal article
Journal
Optics letters
Date of publication
1995-11
Volume
20
Number
21
First page
2183
Last page
2185
DOI
https://doi.org/10.1364/OL.20.002183 Open in new window
Repository
http://hdl.handle.net/2117/99905 Open in new window
URL
https://www-osapublishing-org/ol/abstract.cfm?uri=ol-20-21-2183&origin=search Open in new window
Abstract
We investigate the stability of bright solitary waves formed by the mutual trapping of the fundamental and second-harmonic waves propagating in a nonlinear quadratic medium. First, we find that most of the solitary waves are stable under propagation. Second, we study the evolution of the solitary waves in the presence of small linear absorption. At phase matching the adiabatic evolution of the solitary waves obeys an amplitude × width-squared rule.
Citation
Torner, L., Mihalache, D., Mazilu, D., Amhmediev, N. Stability of spatial solitary waves in quadratic media. "Optics letters", Novembre 1995, vol. 20, núm. 21, p. 2183-2185.
Group of research
FOTONICA - Photonics Research Group

Participants

  • Torner Sabata, Lluis  (author)
  • Mihalache, Dumitru  (author)
  • Mazilu, D  (author)
  • Amhmediev, N  (author)